# SDR SWAA2012092608037

- Difficulty date: September 21, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N796SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27889
- Aircraft time: 42,296 hours, 24,759 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 WINDOW FRAME POST CRACKED AT THE OUTBOARD UPPER CORNER.  REPAIRED FRAME IAW EA.
